Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for severe acne while on Celin

Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 3894 Questions

default
Posted on Tue, 4 Apr 2017 in Internal Doctor Category
Question: Hi Doc,

I have been experienced severe acne. I have been taking multivitamin Riconia lp, Nature made omega 3 fatty acids, Celin 500mg and B complex tablet. Still whenever i eat rice for some days or eat unhealthy food for a day or two, it appears again. Please suggest me how to get rid of acne and detox. Do tell me if there any supplements or any medication to clear the existing acne and scars.

Thanks for your help in advance. I really appreciate it.

Regards, XXXXXXX
doctor
Answered by Dr. Raju A.T 1 hour later
Brief Answer:
Please attach the image

Detailed Answer:
Hi,

Thanks for your query.

Please attach an image of your showing the acne. I would look for features and establish the cause for the recurrence. Only then , I shall advice you the best suited treatment.

Waiting for the image,
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Raju A.T 11 hours later
Hi doc,

I have attached a pic of my acne.
Thanks for your help.

Regards, XXXXXXX
doctor
Answered by Dr. Raju A.T 21 hours later
Brief Answer:
Acne Vulgaris

Detailed Answer:
Hi,

Thanks for your query.

Sorry for the delay in my response.

I have seen the image, I suspect you to have acne Vulgaris. It is an infected form of acne.

I would recommend Tab Minocycline 100 once a day in the morning for a minimum of 15days.

Also, apply ACNEWAR PLUS ointment twice daily.

This will reduce the acne and most of the scars.

Hope, I answered your query.

Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Severe acne

doctor1 MD

I am a 21 year old male who thinks his testosterone levels are unbalance I am a virgin who has a very low sex drive, my voice never changed during puberty, have little to no facial hair.Just recently I have been expierencing erection problems not having any at all,mood swings,and severe acne breackouts.

doctor1 MD

hi. i'm 35 and struggling with tiredness all the time, after meals i become extremely bloated, nausea and suffer terrible constipation no matter how much fiber i eat and water i drink. i'm also suffering vertigo, headaches, severe acne all over my body. and for the first time ever am actually craving sweet things. why is this?

doctor1 MD

I have severe acne only on nose and no where else.. My dermatologist prescribed me cnn mr 100 with which my problem got solved completely, it was a miracle for a year.. But since a month again the same has started and now the doctor is not taking...

doctor1 MD

I use to have sever acne and after consultation it has started to reduce. I have got severe acne marks all over my face and I am going to get married after 4 months. Please suggest some remedy to get rid of the marks and get a glow on my face.

doctor1 MD

Hi, I am 39 years old. I have always seem to have female repro issues stemming from teen years. Severe pelvic pain at ag 14 from cysts on ovaries, miscarriage and ectopic pregnancy. finally gave birth at age 28 and again at 32. Both by c-section because cervix wouldn't dilate. Had tubal ligation after 2nd child. Started having mammograms at 35 due to fibrocystic breast syndrome. Have 2 uterine fibroids, doctor wants to do hysterectomy, but I have opted for embolization. Before doing that, she tried to do uterine biopsy, but cervix was to tight for the tube. So I have to have D&C first. Now I have severe acne and dermatologist thinks it's my thyroid causing this and other issues (hair loss, dry skin, etc). Could ALL these be related to thyroid and hormones and should I be concerned about other serious issues, like cancer?

doctor1 MD

I need help choosing between birth control pills. I have had moderate- severe acne since discontinuing micronor several months ago. I have been prescribed tactupump with no improvements. My family doctor has recommended either Lo Loestrin or...

doctor1 MD

hi my cousin has been prescribed isotrettinion tablets, she has blocked arteries but has been given these tablets , she was given these before at a high dose , but her blood test showed that these tablets may of caused liver damage, she had a MRI scan and it showed she has got a fatty liver , they stopped her tablets for a few months, but have started her on a lower dose of 20mg, i have read that these tablets are used for severe acne and other problems .